# SDR C2XA01IA155

- Difficulty date: March 8, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- Aircraft time: 25,667 hours, 27,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S5367131120600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE FAIL SAFE AT FRAME 37 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FAIL SAFE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
